# SDR UPS07850613

- Difficulty date: July 24, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223975492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT STA 1240-1260 BETWEEN L36 AND L34R INTERNAL DOUBLER HAS CORROSION AND EXTENDS UNDER L35R.  REPAIRED FUSELAGE SKIN AND INTERNAL DOUBLER AT STA 1242 L35R IAW SAA EA 008-5330-01-A0985, UPS RAA DC8-53-20644, AD FAA FORM 8100-9.
